# SDR SWIA202164628

- Difficulty date: December 26, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER INTERCOSTAL UNDER R/H TRU LANDING CRACKED AT FS173.   (C CHECK RO 02/22/2022)   REMOVED & INSTALLED NEW INNER INTERCOSTAL UNDER R/H TRU LANDING CRACKED AT FS173 REF DWG #CC670-33045 REV-F, CRJ-700 SRM 51-42-06-001-001-A01 & CRJ-700 SRM 51-42-21-001-001-A01,COMPLIED WITH 51-900-1002-SKY
